# SDR 98UAL900497

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FIRE IN FWD OVEN.  FIRE CONTAINED WITHIN OVEN AND OVEN SECURED.
